# SDR USAA20101001BA053

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R4 DOOR HAS LOW EMERGENCY SLIDE PRESSURE.  SERVICED THE R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM.  SLIDE PRESSURE IN NORMAL RANGE.
